# SDR SWAA2021110230542

- Difficulty date: October 14, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD,  BS 500+13, RBL 24,  WL 154.  REMOVED FWD CARGO BAY AFT SHIELD IAW SRM 51-40-02.  NO ALLOWABLE DAMAGE IN SRM.  LOCATED & DRILLED A NEW SHIELD IAW SRM 51-40-05-OG-0 & DWG143A0080.   INSTALLED NEW AFT SHIELD IAW SRM 51-40-02-0G-0 & DWG 143A0080.
